Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from appetite loss, headache, constipation, indigestion, foul urine smell. Tests conducted, widal test positive. Cure?

i am suffering from loss of appetite , myalgia ,headache,productive cough,constipation,indigetion for the last 4 months , i also have complaints of foul smelling urine 4-5 times within 4 months .i had undergone though all basic test like Hb-14%,tlc-8000,DLC- normal, blood culture -negative,chest x ray -normal,sputum for AFB-negative , but persistently positive widal test , lplease tell me what to do now
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
widal positive does not mean that you are suffering from typhoid fever, it depends on your symptoms and titres of the widal test, widal test will be positive in endemic areas even without fever.
I will advise you to check temperature when you feel feverish and consult physician and take his opinion.
I hope you understood, take care and get well soon.
thank you.
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor